# SDR DL76G020587

- Difficulty date: May 23, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 47,167 hours, 12,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT FUSELAGE EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK OK.
